When will I start to feel better? I am on day 3 well night of day 3 and my chest and kidneys are hurting so bad. Not to mention the sweats rls and anxiety. I have been on subutex a year now and suboxone a year before that. I tapered down to tiny crumbs a day and it got me thru. I was in a horrible wreck Jan 12 2009 I was nine months preg and my child was three we both were seriously injured she actually died a few times and was no hope for her I was five months preg and went into labor but carried the baby full term the doctor gave me the pain meds for long after to help with the pains he never let me see what the w/DS could've been like. Went straight to suboxone. I called my doc today n he called in clonidine blood pressure Med no help at all. I don't have anyone to support me or any help. There has never been addiction in my family so they think its just in my head. I'm called crazy everything u can think of. I need some support people asap. I think it will actually help alot. Please just tell me when i will start to feel better?
Hi and welcome to the forum. I am sorry you feel so rotten but it will go away. Sub has a way of holding on longer than most opiates. Are you getting enough to drink? You dont want to get dehydrated. If the pain in your kidneys and chest dont go away you need to be seen by your doctor. You are in no way crazy, this is real and not all in your head. People who dont understand addiction dont always say the nicest things. They think we just stop taking the pills and continue on. That isnt how it works. You are doing something really good here by taking back your life. Dont let anyone tell you otherwise. Lean on us as we are here to support you.
Warm baths are good for the achiness you feel. Bananas are good for RLS and push the fluids.
First of all think you so much. The first encouraging thing I've heard since the start of suboxone. I was just taking a tiny crumb a day usually what's in the bottom of the bottle. Not enough to add up I don't think. I am sitting here crying my eyes out in joy thanks to u. Also in so much pain the kidneys and chest have been hurting for a couple days now. It hurts so bad. The nervousness and anxiety have taken over. I never want to go back to pain meds but kid and chest can't take it. Idk what to do. Thank u so much.
It doesn't actually hurt to breathe just hard to breathe. I'm going to the bathroom urinating maybe twice a day. It mostly hurts when i sit for a period or lay for a period. The pain from it is so scary. It feels like I'm dying. What could be going on?
Twice a day isnt very much. I wish vicki was on right now as she is a nurse and knows all about the medical stuff! My first thought is kidney infection. It doesnt always have to burn when you urinate either. I would really give the doctor a call. Better to be safe. The pain may feel worse also as that is common when we are wd'g but i dont want to downplay the pain either if you have something else going on.
Kidney and heart failure are in my family horribly. My dad mainly. I have had surgery on my kidneys and lots of kidney problems and my doc want give me the time of day. He told me i was stupid today. I have never failed a drug test or even thought about the meds twice. I have no insurance so I'm just kind of stuck
If you are in that much pain, have had kidney problems in the past and only urinating twice a day you really need to be seen by a doctor. I don't think your suboxone doctor is even qualified for this situation. He's mainly there to treat addiction. If anything, go to a walk in clinic. I'm sure you could arrange a payment plan.
There are always pains associated with withdrawals but I don't remember having kidney pains. The breathing part may be due to the anxiety caused by the withdrawals but who knows. I didn't have that symptom either when I was coming off oxy. It's always better to safe than sorry. In my opinion I would go get checked out. It may be nothing but why take that chance?
Be sure to stick around here for support. Almost everyone here can relate to what you're going through and will help you through.
No sleep at all. The pains are still there. I'm going to get thru it.these doctors here in Memphis all they wanna do is give u pain meds. But if it gets to bad I will go. I was able to sleep better before the clonidine should I consider not taking it.
Usually a week into it you are feeling better but like i said before the sub has a way of staying around longer. If you get the kidney and chest issues figured out you that would help. Just remember you are doing something really good for yourself and your babies~~Lean on us and ask questions.
Hi! I've sbeen on suboxone/Subutex for 2 years (subutex during my prafteregnancy) I decided to come off the sub one month ago today. I was tired of being dependent on something. I'm not going to sugar coat it. Suboxone & Subutex bind to your receptors so tightly, that it can take up to 6 mo. to feel better. Everyone is different though. For me, after day 16..things started to get better. It does get better. I promise. And yes, you can feel good again. I'm still fighting, and still in mild w/d. And the doesage..it doesn't matter if you were on 32mg or 2mg. After you get below 2mg...that's when the w/d start. I'm not a doc, but have studied it extensivly and went to seminars w/ my sub doc while preggers. It will get better..if u have anymore ?'s that i may be able to help you w/let me know.
I wanted to let u know I've been in the hospital I was dehydrated that's what was causing the kidney pain. But the doc knew what I was doing withdrawing. But he ended up giving me two loratab tens. Is this going to make me have to start over or what will it do. I was withdrawing from the subutex
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.